MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE LOOP CUTTER FS-410

AOMORI OLYMPUS CO., LTD. SINGLE USE LOOP CUTTER FS-410
Model Number FS-410U
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a therapeutic colonoscopy and polyp removal, the endoloop placement was not what the physician quite wanted so the decision was made to use the loop cutter to cut and try again.During the attempt to cut the endoloop with a loop cutter, the cutter internally (inside sheath) must have pulled and snapped as the loop cutter would not open or close, was stuck on tissue, and the handle was not opening or closing the cutter.A wire cutter was used to cut the sheath from outside the handle and pull off the scope (do exchange and leave the sheath hanging outside the patient, go back in, and introduce surgical scissors to put the tissue to release the stuck loop cutter off of the patient).The procedure was completed without any reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
SINGLE USE LOOP CUTTER FS-410
Common Device Name
LOOP CUTTER
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22064352
Report Number9614641-2025-00786
Device Sequence Number12670961
Product Code PTS
UDI-Device Identifier04953170401053
UDI-Public04953170401053
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFS-410U
Device Lot Number44K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOLOOP.; ENDOSCOPE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown